Sandwich theorems for higher-order derivatives of $p$-valent functions defined by certain linear operator
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 627-636
https://doi.org/10.4134/BKMS.2011.48.3.627
Published online May 1, 2011
Mohamed K. Aouf and Tamer M. Seoudy
Mansoura University, Fayoum University
Abstract : In this paper, we obtain some applications of first order differential subordination and superordination results for higher-order derivatives of $p$-valent functions involving certain linear operator. Some of our results improve and generalize previously known results.
Keywords : analytic function, Hadamard product, differential subordination, superordination, linear operator
MSC numbers : 30C45
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd